# SDR SWAA2024112551022

- Difficulty date: October 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL NUT PLATES INTERNAL CAVITY LEADING EDGE LOCATED OFSS308 AT RT WING 2024-645602<[01] REMOVED PART AND PERFORMED GVI ON AREA NOT FOUND MORE DAMAGE AND REPLACED LEADING EDGE RAIL NUTPLATE LOCATED ON OFSS308 AT RT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 STEP 9;[02] REMOVED PART AND PERFORMED GVI ON AREA NOT FOUND MORE DAMAGE AND REPLACED LEADING EDGE RAIL NUTPLATE LOCATED ON OFSS308 AT RT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 STEP 9
